# SDR PA06001

- Difficulty date: February 3, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- Aircraft time: 4,715 hours, 1,818 cycles
- Engine: Rroyce BR700710A110
- Engine time: 4,558 hours, 1,763 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1501KDC03005
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,421 hours, 1,141 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LEFT ENGINE ROLLED BACK AND FLAMED OUT.  EICAS MESSAGE -LEFT ENGINE FAILED- DISPLAYED.  UNSCHEDULED LANDING MADE.  THE LT ENGINE ELECTRONIC ENGINE CONTROLLER (EEC) WAS FOUND TO HAVE VARIOUS FADEC SYSTEM FAULTS WHEN INTERROGATING THE MDAU.  THE EEC WAS REPLACED.  ENGINE OPS CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.  THE FAILED EEC SOFTWARE VERSION WAS G7.02.  GULFSTREAM ASC 157 WAS INCORPORATED AND AN EEC WITH SOFTWARE VERSION G9.1 WAS INSTALLED.  THIS, I BELIEVE, MAY BE THE FIRST TIME A GV ENGINE ROLLED-BACK TO FLAME OUT DUE TO EEC FAILURE.  THIS IS UNACCEPTABLE.  THE FAA SHOULD PURSUE AIRWORTHINESS DIRECTIVE INVESTIGATION ON THESE EECS.
